# SDR ABXA20251220348

- Difficulty date: December 20, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 27428
- Aircraft time: 93,061 hours, 21,523 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO LOOP 2 STATUS MSG ILLUM AFTER LANDING MTX,  GROUNDED A/C AND DEFERRED MAIN DECK LOOP2 FOR DEPARTURE IAW MEL ABX-26-16-2-1 .AND RETURNED A/C TO SERVICE
